# SDR CA060909001

- Difficulty date: September 6, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: NAS1581C3T11
- Condition: Loose
- Location: Windscreen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULEDED PRESSURIZATION CHECK LEAKS WHERE NOTED FROM THE WINDSCREEN ATTACHMENT SCREWS.  ATTACHMENT SCREWS RE-TORQUED WHICH REVEALED THAT SEVERAL WERE LOOSE.  ALTHOUGH THIS IS NOT AN UNHEARD OF SITUATION IT SEEMS TO BE HAPPENING MORE AND MORE.  2 MORE SDRS WILL BE ENTERED FOR SIMILAR ISSUES.   NO OTHER PROBLEMS WERE ENCOUNTERED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060909001)
